Frank Redig
Frank Redig
Professor in probability TU Delft
Email verificata su
Citata da
Citata da
On the definition of entropy production, via examples
C Maes, F Redig, AV Moffaert
Journal of mathematical physics 41 (3), 1528-1554, 2000
Duality and hidden symmetries in interacting particle systems
C Giardina, J Kurchan, F Redig, K Vafayi
Journal of Statistical Physics 135 (1), 25-55, 2009
Duality and exact correlations for a model of heat conduction
C Giardina, J Kurchan, F Redig
Journal of mathematical physics 48 (3), 033301, 2007
Possible Loss and Recovery of Gibbsianness¶ During the Stochastic Evolution of Gibbs Measures
ACD Van Enter, R Fernández, F Den Hollander, F Redig
Communications in Mathematical Physics 226 (1), 101-130, 2002
Mathematical aspects of the abelian sandpile model
F Redig
Les Houches lecture notes, 18, 2005
Concentration inequalities for random fields via coupling
JR Chazottes, P Collet, C Külske, F Redig
Probability Theory and Related Fields 137 (1-2), 201-225, 2007
Almost Gibbsian versus weakly Gibbsian measures
C Maes, F Redig, A Van Moffaert, KU Leuven
Stochastic processes and their applications 79 (1), 1-15, 1999
The abelian sandpile; a mathematical introduction
R Meester, F Redig, D Znamenski
arXiv preprint cond-mat/0301481, 2003
Correlation inequalities for interacting particle systems with duality
C Giardina, F Redig, K Vafayi
Journal of Statistical Physics 141 (2), 242-263, 2010
Duality for stochastic models of transport
G Carinci, C Giardina, C Giberti, F Redig
Journal of Statistical Physics 152 (4), 657-697, 2013
Condensation in the inclusion process and related models
S Grosskinsky, F Redig, K Vafayi
Journal of Statistical Physics 142 (5), 952-974, 2011
Law of large numbers for a class of random walks in dynamic random environments
L Avena, F den Hollander, F Redig
Electronic Journal of Probability 16, 587-617, 2011
Large deviations for quantum spin systems
K Netočný, F Redig
Journal of statistical physics 117 (3-4), 521-547, 2004
The restriction of the Ising model to a layer
C Maes, F Redig, A Van Moffaert
Journal of statistical physics 96 (1-2), 69-107, 1999
A large-deviation view on dynamical Gibbs-non-Gibbs transitions
A van Enter, R Fernández, F Hollander, F Redig
arXiv preprint arXiv:1005.0147, 2010
A generalized Asymmetric Exclusion Process with stochastic duality
G Carinci, C Giardinŕ, F Redig, T Sasamoto
arXiv preprint arXiv:1407.3367, 2014
Infinite volume limits of high-dimensional sandpile models
AA Járai, FHJ Redig
TU/e, Technische Universiteit Eindhoven, Department of Mathematics and …, 2004
Short time conservation of Gibbsianness under local stochastic evolutions
A Le Ny, F Redig
Journal of Statistical Physics 109 (5-6), 1073-1090, 2002
Intermittency and weak Gibbs states
C Maes, F Redig, F Takens, A Van Moffaert, E Verbitski
Nonlinearity 13 (5), 1681, 2000
The abelian sandpile model on an infinite tree
C Maes, F Redig, E Saada
The Annals of Probability 30 (4), 2081-2107, 2002
Il sistema al momento non puň eseguire l'operazione. Riprova piů tardi.
Articoli 1–20